# SDR SWIA2021091360923

- Difficulty date: July 15, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R SPLICE AT FS333.00 CORRODED    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED WITH MAIN AVIONICS BAY STR 23R SPLICE AT FS333.00 REF CRJ-900 SRM 51-42-06-001-001-A01 AND  DWG#SH670-32420 REV E. COMPLIED WITH 51-900-1002-SKY. PRESSURE LEAK CHECK GOOD.
